# SDR SWIA202052999

- Difficulty date: August 17, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 34,754 hours, 34,303 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Turnbuckle
- Condition: Corroded
- Location: Aileron Servo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AILERON SERVO TURNBUCKLE IS CORRODED IN RT MLG WHEEL WELL.  C-CHECK RO 10/1/2020.  REMOVED CORRODED AILERON SERVO TURNBUCKLE AND INSTALLED SERVICEABLE TURNBUCKLE, IAW CRJ-200 AMM.
